# SDR ASOA2015082213577

- Difficulty date: August 22, 2015
- Submitted: August 26, 2015
- Operation: Air carrier
- Aircraft: N719EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10099
- Aircraft time: 30,356 hours, 21,239 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Condition: Burned Out
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

12 AB LOWER EXIT SIGN HAS 1 LIGHT BULB BURNED OUT.  REPLACED BULB IN LOWER EXIT SIGN IAW AMM 33-51-11.  OPS CHECK GOOD.
